# SDR HALA2022050500098

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 21,754 hours, 3,449 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS -  AFTER TAKEOFF ON AN APU VERIFICATION FLIGHT APU FAILED WITH NO ECAM MESSAGE ATIS TO SEA ACCOMPLISHED //   C/W WITH NO GO ODI NO FAULTS ON APU RPLCD EXCITER & PLUGS AS PRECAUTION PER A330 AMM 49-41-38 & 49-41-41 CKS OK A/C OK FOR  SVC  EXCITER, IGNITI OFF 33-4941-9-0002 S/N 01907 ON 33-4941-9-0002 S/N 12205
